# SDR TWAA9735002

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND TWO INCH CRACK IN LONGERON 15R, STATION 780.  REPAIRED PER SRM 53-02, PAGE 2A.  (M)
